# SDR QXEA200501846

- Difficulty date: December 26, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,436 hours, 10,822 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: MS21027K381
- Condition: Sticking
- Location: Governor Test
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT 2303:  AS POWER LEVERS WERE ADVANCED TO TAXI, -OSG ABORT- MESSAGE FOLLOWED BY -POWER PLANT- MESSAGE APPEARED ON ED.  MAINTENANCE FOUND OVERSIZED GOVERNOR TEST SWITCH STICKING.  REMOVED AND REPLACED TEST SWITCH IAW MM 20-30-07.  SWITCH OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
